Aa
Aa
A
A
A
Close
Avatar universal

Cymbalta

okay.... yesterday i got up went to my parents house around 2 00 and came home around 6 30 i had taken this cymbalta pill in the car around 6 00 and hadnt felt any better... then around 1 00 in the morning i had stomach pain and had 3 bowl movements.... ( by the way i got some from my dad and i was taking them because i couldnt get up for work in the morning...) i couldnt eat or drink anything i didnt want too! so i called my mom and dad and they told me to take a shower and to eat and to drink a lot of fluids.... and to keep myself busy.... so i tried i ate a lil popcorn and drank a lot of water! and my sister and her  boyfriend kept me busy by playing cards.... aroung 2 hours later i still up and shaking and shivering... col/hot sweats.... i wake up at 8 00 in the morning and now im at work still shaking...... if anyone has any suggetsions... ill appreciate it!  _yea i know i shouldnt have taken the pill but i needed help for my depresion .._
5 Responses
Sort by: Helpful Oldest Newest
Avatar universal
i dont know what to tell ya!
Helpful - 0
1243620 tn?1274790697
Ive got the cold and hot shakes too, i just started it yesterday. I hope this gets better soon
Helpful - 0
1934004 tn?1328049795
Take it in the morning and ease into it :)
Helpful - 0
Avatar universal
My son was on 60mg for 3 months.  He was nauseus and unstable the whole time.   His P-doc told hin to take 30 mg a day for 7 days, then stop. A week later he goes on a rampage, tears up his appartment, drinks (I think), goes for a drive and dies in a rollover crash. The stuff is poison.  Try to get off slowly, with people around that can help you or take you to the hospital if it gets unbearable.
Helpful - 0
Avatar universal
are you on cymbalta or did you take someone elses? It can have a lot of side effects, all of which you mentioned as I had them too. I really don't reccommend you take someone elses as someone else here mentioned, it can be detrimental to your mental health state especially stopping cold turkey. It is a really strong medication that is super hard to detox from.
Helpful - 0
Have an Answer?

You are reading content posted in the Depression Community

Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.